MathSciNet Relay Station
MathSciNet bibliographic data
MR1728151 (2000j:11104) 11J70
Thakur, Dinesh S. Diophantine approximation exponents and continued fractions for algebraic power series. J. Number Theory 79 (1999), no. 2, 284–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement